Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey everyone!

i started taking accutane May 11, 2009--so i am currently a little more than half way done with my second month (i will see the derm July 11 to start my 3rd month)

as soon as i started accutane, everything started to clear up right away...it was pretty shocking how fast it worked. up until the past week and a half or so, i have been constantly breaking out. i haven't been doing anything different, so im kind of discouraged as to why this is happening now!

if this has happened to anyone, or if anyone knows why this is happening, i would really appreciate some feedback!!

thanks so much

Share this post


Link to post
Share on other sites

Hi Lauren,

I'm not on accutane, so I can't help you there. But I thought I would just let you know about the accutane forum in the message boards. You may find better results there to help you out - as I have read about others using accutane that have endured breakouts through their treatment. Best of luck, and don't get discouraged ;)

Share this post


Link to post
Share on other sites

The first thing I wonder is whether your dosage was changed. A lot of people have a small breakout when their dosage is increased.

If your dosage stayed the same, I still wouldn't worry. I just finished 1 month of accutane and saw my derm today. He said not to expect TOO much improvement in month 2. He said the most improvement will likely happen in months 3 and 4.

I have even read posts from people who finished accutane and were still breaking out, but their breakouts cleared up afterwards. There's hope. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×